# SDR CALA2013102192215

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 58,710 hours, 21,985 cycles
- Engine: Iae V2527A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Condition: Faulty
- Location: Blue System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE HYD SYS 3250PSI STDY STATE IN CRUISE.  REPLACED HYD PRESSURE TRANSDUCER IAW AMM, OPERATIONS CHECKED NORMAL.  NO LEAK FOUND.
